MathSciNet Relay Station
MathSciNet bibliographic data
MR2113883 (2005k:34137) 34C11 (34C15)
Yang, Xiaojing Unboundedness of the large solutions of an asymmetric oscillator. J. Math. Anal. Appl. 303 (2005), no. 1, 304–314.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement